Alert archive / Nebraska / Red Flag Warnings in 2014

Red Flag Warning 6, NWS North Platte, NE

March 13, 201424 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 13, 2014, 2:37 AM MDT for 24 counties in Nebraska. It took effect at Mar 13, 2014, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2014, 2:37 AM MDT (08:37 UTC)
In effect from
Mar 13, 2014, 12:00 PM MDT
Expired
Mar 13, 2014, 6:35 PM MDT
In force
7 hr
Issued by
NWS North Platte, NE
All 24 counties

Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 37 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WWUS83 KLBF 130837
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CDT THU MAR 13 2014

...CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS EXPECTED 
THIS AFTERNOON...

.UNSEASONABLY WARM TEMPERATURES IN THE 60S AND DEW POINT
TEMPERATURES IN THE TEENS WILL PRODUCE MINIMUM RELATIVE HUMIDITY
VALUES AROUND 15 PERCENT THIS AFTERNOON. WESTERLY WINDS OF 15 TO
20 MPH WITH GUSTS TO AROUND 25 MPH WILL COMBINE WITH THE WARM
CONDITIONS AND VERY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR
EXTREME FIRE GROWTH.

NEZ204-206-209-210-219-140100-
/O.UPG.KLBF.FW.A.0003.140313T1800Z-140314T0100Z/
/O.NEW.KLBF.FW.W.0006.140313T1800Z-140314T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
337 AM CDT THU MAR 13 2014 /237 AM MDT THU MAR 13 2014/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR THE EASTERN PANHANDLE THROUGH THE 
SANDHILLS AND CENTRAL NEBRASKA ALONG WITH SOUTHWEST NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM
MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS TO AROUND 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN 
  OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
2 follow-up statements
233 
WWUS83 KLBF 132109
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU MAR 13 2014

...CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS CONTINUE INTO
EVENING...

.UNSEASONABLY WARM TEMPERATURES IN THE 60S AND DEW POINT
TEMPERATURES IN THE TEENS HAVE RESULTED IN RELATIVE HUMIDITY
VALUES IN THE 10 TO 15 PERCENT THIS AFTERNOON. WESTERLY WINDS OF
15 TO 25 MPH WITH GUSTS AT TIMES AROUND 30 MPH WILL COMBINE WITH
THE WARM CONDITIONS AND VERY DRY FUELS TO CREATE CONDITIONS
FAVORABLE FOR EXTREME FIRE GROWTH.

NEZ204-206-209-210-219-140100-
/O.CON.KLBF.FW.W.0006.000000T0000Z-140314T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
409 PM CDT THU MAR 13 2014 /309 PM MDT THU MAR 13 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN
PANHANDLE THROUGH THE SANDHILLS AND CENTRAL NEBRASKA ALONG WITH
SOUTHWEST NEBRASKA...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN 
  OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF

MASEK
524 
WWUS83 KLBF 140035 AAA
RFWLBF

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT THU MAR 13 2014

NEZ204-206-209-210-219-140145-
/O.CAN.KLBF.FW.W.0006.000000T0000Z-140314T0100Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
735 PM CDT THU MAR 13 2014 /635 PM MDT THU MAR 13 2014/

...RED FLAG WARNING IS CANCELLED FOR THE EASTERN
PANHANDLE THROUGH THE SANDHILLS AND CENTRAL NEBRASKA ALONG WITH
SOUTHWEST NEBRASKA...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
RED FLAG WARNING.

WINDS HAVE DECREASED TO 10 MPH OR LESS...TEMPERATURES ARE
BEGINNING TO FALL AND HUMIDITY IS INCREASING.

THE RISK OF EXTREME FIRE DANGER HAS ENDED.

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 12, 10:21 PM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, Mar 12, 10:21 PM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT WED MAR 12 2014

.SYNOPSIS...
ISSUED AT 307 PM CDT WED MAR 12 2014

H5 HAND ANALYSIS THIS MORNING HAS A CLOSED LOW PRESSURE
OVER FAR NORTHERN QUEBEC. A TROUGH OF LOW PRESSURE EXTENDED SSW OF
THIS FEATURE INTO THE MID MISSISSIPPI VALLEY. A SECOND...HORIZONTAL
ORIENTED TROUGH OF LOW PRESSURE...EXTENDED FROM SRN COLORADO INTO
CENTRAL CALIFORNIA. HIGH PRESSURE WAS NOTED OVER OREGON WITH A RIDGE
EXTENDING NWD INTO SWRN PORTIONS OF THE NW TERRITORIES OF CANADA. AT
THE SURFACE...HIGH PRESSURE WAS ANCHORED OVER THE CENTRAL AND
SOUTHERN ROCKIES...WITH A SURFACE TROUGH EXTENDING SWD FROM
NORTHWESTERN ND INTO NERN NEBRASKA. ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA WEST NORTHWESTERLY WINDS HAVE DEVELOPED AND WERE ON THE
BREEZY SIDE THIS AFTERNOON. UNDER CLEAR SKIES...2 PM CDT
TEMPERATURES RANGED FROM 48 AT OGALLALA TO 53 AT THEDFORD.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 307 PM CDT WED MAR 12 2014

MAIN FOCUS TONIGHT AND TOMORROW IS WARM AND DRY CONDITIONS. RIDGE
ACROSS THE SOUTHERN ROCKIES DRIFTS EAST WITH 850 TEMPS ON THE RISE
TO AROUND 10C TO 12C BY TOMORROW AFTERNOON. CLEAR TO A FEW PASSING
CLOUDS AND DECOUPLING BOUNDARY LAYER SHOULD ALLOW FOR TEMPS TO FALL
OVERNIGHT INTO THE 20S FOR MOST AREA. TOMORROW TEMPS WILL REBOUND
NICELY AS WINDS BECOME SOUTHWESTERLY. THE ADDED DOWNSLOPE WILL HELP
TO TANK DEW PTS INTO THE TEENS FOR MOST AREAS. RESULTING MIN RH
VALUES AROUND THE CRITICAL 15 PERCENT...SEE FIRE WEATHER DISCUSSION
FOR MORE ON FIRE WEATHER CONCERNS. AS FOR HIGHS WENT CLOSE TO IF
NOT SLIGHTLY ABOVE GUIDANCE...BASED ON THE WARMUP OVER THE WEEKEND
WHERE MODELS UNDERESTIMATED HIGHS. THUS WIDESPREAD HIGHS IN THE 60S
ARE EXPECTED...AND WOULD NOT BE SURPRISED TO SEE A STRAY 70 IN THE
SOUTH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 307 PM CDT WED MAR 12 2014

MID RANGE...THURSDAY NIGHT THROUGH SATURDAY...THE MAIN
FORECASTING CHALLENGE IS TEMPERATURES...AND THE THREAT FOR LIGHT
PCPN IN THE NORTHWEST SATURDAY. FOR THURSDAY NIGHT...AN UPPER LEVEL
DISTURBANCE WILL TRACK FROM SOUTHERN SASKATCHEWAN INTO FAR NORTHERN
MINNESOTA. THIS FEATURE WILL FORCE A COLD FRONT THROUGH WESTERN AND
NORTH CENTRAL NEBRASKA THURSDAY NIGHT. NOT EXPECTING ANY PCPN WITH
THIS FRONTAL PASSAGE...AS ALL APPRECIABLE FORCING IS LOCATED WELL
NORTHEAST OF THE FORECAST AREA. LOWS THURSDAY NIGHT WILL BE ABOVE
NORMAL IN THE UPPER 20S TO AROUND 30...THANKS TO A MIXED UP BOUNDARY
LAYER BEHIND THE COLD FRONT. THE UPPER LEVEL DISTURBANCE WILL LIFT
QUICKLY EAST ON FRIDAY...ALLOWING A WARM FRONT TO PUSH EAST OF THE
NEBRASKA PANHANDLE INTO EASTERN PORTIONS OF THE FORECAST AREA BY 00Z
SATURDAY. I DID TREND TEMPERATURES SLIGHTLY HIGHER FOR FRIDAY BASED
ON FCST H85 TEMPS...WHICH REACH AROUND 10C IN THE SOUTHWEST AT 00Z
SAT. THIS RESULTED IN HIGHS RANGING FROM THE MID 50S IN THE
NORTHEAST...TO LOWER 60S IN THE SOUTHWEST. ON FRIDAY NIGHT...AN
UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE NORTHERN
ROCKIES. THIS FEATURE WILL EVENTUALLY FORCE A COLD FRONT INTO THE
FORECAST AREA ON SATURDAY...WITH INCREASING PRECIPITATION CHANCES IN
THE NORTHWESTERN ZONES LATE SATURDAY MORNING INTO THE AFTERNOON
HOURS. THERE WERE SOME DIFFERENCES BETWEEN THE GFS AND NAM SOLUTION
THIS MORNING IN RESPECT TO THE TRACK OF THE MAIN UPPER LEVEL
DISTURBANCE SATURDAY AND SATURDAY NIGHT. DECIDED TO TREND THE FCST
SATURDAY AND SATURDAY NIGHT TOWARD THE GFS/ECMWF SOLN WHICH DROPS
THE MAIN WAVE SOUTH ACROSS THE CENTRAL AND SOUTHERN ROCKIES...WITH A
SECONDARY PIECE ACROSS THE DAKOTAS AND NERN NEBRASKA SATURDAY NIGHT. THIS
RESULTS IN THE BEST FORCING OVER THE HIGH PLAINS OF
COLORADO...WYOMING AND THE NEBRASKA PANHANDLE LATE SATURDAY...WITH
SOME WEAKER FORCING NOTED OVER SOUTH DAKOTA AND EASTERN NEBRASKA
SATURDAY NIGHT. WITH THIS IN MIND...WILL CONTINUE SLIGHT CHANCE TO
LOW CHANCE POPS IN THE WESTERN THIRD OF THE FORECAST AREA
SATURDAY...WITH SLIGHT CHANCE POPS IN THE CENTRAL AND EAST SATURDAY
NIGHT.

LONG RANGE...SUNDAY THROUGH WEDNESDAY...TEMPERATURES AND PCPN
CHANCES WILL BE A TRICKY PROPOSITION IN THE EXTENDED FCST...AS THE
ECMWF AND GFS MODELS BEGIN TO STRONGLY DIVERGE TOWARD THE MIDDLE OF
NEXT WEEK. BEGINNING MONDAY...THE HUDSON BAY LOW WILL DROP SOUTH
INTO QUEBEC OR THE CANADIAN MARITIMES. THIS WILL FORCE A BACK DOOR
COLD FRONT INTO EITHER THE MID MISSISSIPPI VALLEY-GFS SOLN...OR MID
MISSOURI VALLEY-ECMWF SOLN. WHAT BOTH MODELS AGREE ON IS A NICE
WARMUP ON MONDAY INTO THE 60S WITH DRY CONDS EXPECTED. THE MODELS BEGIN
TO DIVERGE ON TUESDAY AS THEY KEY IN ON A DEVELOPING DISTURBANCE
OVER SWRN CANADA. THIS FEATURE DROPS TO THE SOUTHEAST-ECMWF
SOLN...OR DUE EAST-GFS SOLN. THE SEWD TRACKING DISTURBANCE WOULD
BRING COOLER TEMPS AND THE THREAT FOR PCPN TUESDAY AND TUESDAY
NIGHT...WHILE THE GFS SOLN WOULD BRING ONE MORE DRY AND WARM DAY
ACROSS THE REGION. COOLER TEMPS WOULD ARRIVE WEDNESDAY AS A DECENT
COLD FRONT PUSHES THROUGH THE REGION TUESDAY NIGHT. GIVEN THE
DIVERGENT MODEL SOLNS...CONFIDENCE IN TEMPS AND PCPN CHANCES FROM
TUESDAY ON REMAINS LOW ATTM.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1120 PM CDT WED MAR 12 2014

VFR IS EXPECTED ALL AREAS OVERNIGHT THROUGH THURSDAY EVENING. LOW
PRESSURE NEAR GREAT SLAVE LAKE WILL TRACK SOUTHEAST INTO THE UPPER
GREAT LAKES BY THURSDAY EVENING AND SEND A COLD FRONT INTO NRN
NEBRASKA. OTHER THAN A WIND SHIFT TO THE NORTHWEST WITH THE
PASSAGE OF THE FRONT...LITTLE OR NO CHANGE IN THE SENSIBLE
WEATHER IS EXPECTED.

&&

.FIRE WEATHER...
ISSUED AT 307 PM CDT WED MAR 12 2014

FIRE WEATHER WATCH WILL BE ISSUE FOR THURSDAY. HIGH TEMPERATURES
WILL WARM INTO THE 60S WHILE DEW PTS WILL DROP INTO THE TEENS. THIS
COMBINATION SHOULD RESULT IN MIN RH VALUES AROUND 15 PERCENT. WINDS
WILL BECOME SOUTHWESTERLY FOR THE AFTERNOON...INCREASING TO 20 WITH
OCCASIONAL GUSTS TO 25 MPH POSSIBLE. THE COMBINATION OF WINDS AND
MIN RH PERCENTAGES ARE NEAR CRITICAL VALUES...HOWEVER SOME CONCERN
THAT WINDS MAY REMAIN BELOW THE FREQUENT GUSTS TO 25 MPH. THUS WILL
ISSUE A FIRE WEATHER WATCH TO HIGHLIGHT THE POTENTIAL THREAT AND LET
ANOTHER ROUND OF MODELS TO ARRIVE TO DOUBLE CHECK WINDS. EITHER WAY
THE FUELS ARE VERY DRY...AS GREEN UP NOT YET BEGUN...AND ANY FIRE
THAT DOES START WILL HAVE THE POTENTIAL TO GROW QUICKLY DURING PEAK
HEATING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NEZ204-206-209-210-219.

&&

SYNOPSIS...CLB
SHORT TERM...MASEK
LONG TERM...CLB
AVIATION...CDC
FIRE WEATHER...MASEK
Hazardous weather outlook, Mar 12, 2:30 PM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT WED MAR 12 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-132030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
330 PM CDT WED MAR 12 2014 /230 PM MDT WED MAR 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ON THURSDAY UNSEASONABLY WARM TEMPERATURES WILL COMBINE WITH
WINDY AND VERY DRY CONDITIONS TO PRODUCE NEAR CRITICAL FIRE
WEATHER CONDITIONS ON THURSDAY. ANY FIRE WILL HAVE THE POTENTIAL
TO GROW RAPIDLY DURING THE AFTERNOON HOURS AND A FIRE WEATHER
WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

Nearby

Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.